# SDR CALA2023061901933

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 39,574 hours, 3,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Unknown
- Location: Seat 49f
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFOMRED EMERGENCY LIGHTS TEST FOUND 49F SEAT EMERGENCY LT INOP REF HAECO NON-ROUTINE NO:9461083 - ORIGINATED BY EMP V90 5373, SPEC NO.B787-33-3-0001. PERFORMED BY EMP V905373,49F SEAT EMERGENCY LT REPLACED PERFORME D INSTALLATION TEST FOUND RESULT NORMAL AS PER AMM 33-51-06-00A- 520A/720A-AN REV 172. IDT BY TA563.
